| Catalog Number |
966202 |
| Medical Device Problem Codes |
Break (1069); Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the drill is rounded off and has notches.
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported damage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.